Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Taking amoxicillin. Noticed white clitoris and stinging sensation in the vagina. What's wrong?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11914 Questions
Question
I am a cutter and I cut too much and arm started to get infected. Dr put me on amoxicillin for a week and now my vagina is sore in some spots it stings when I pee and the tip of my clitoris is white. Am terrified. Saw my gynocologist three weeks ago and she never mentioned a white clitoris. XXXXXXX
Posted Mon, 14 Jan 2013 in Vaginal and Uterus Health
 
 
Answered by Dr. Rakhi Tayal 47 minutes later
Hello,
Thanks for posting your query.
The stinging sensation in the vagina and a white clitoris might happen due to a vaginal infection- bacterial or fungal. Low estrogen levels after menopause can also cause these symptoms.
As far as the treatment is concerned, apply warm compresses and keep the area clean and apply some topical antiseptics. Also avoid wearing tight fitting clothes and wear loose-fitting cotton clothing and underwear. Wash the area well with an antibacterial soap or mild soap like dove. Avoid any kind of cosmetics. Topical antibiotics such as Neosporin or Polysporin are also useful.
If it is associated with itching then fungal infection is likely and it requires antifungal creams as Cotrimazole.
If the symptoms persist or associated with discharge etc then consider visiting your Healthcare Professional for evaluation.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor